# SDR FDEA202303170453

- Difficulty date: March 17, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-300
- Aircraft serial: 63106
- Aircraft time: 6,365 hours, 3,129 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000334
- Condition: Worn
- Location: Zone 600
- Part time: 6,365 hours, 3,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT# 8, TRAILING EDGE, LOWER SURFACE WITH WEAR (TWO PLACES). RH WING, SLAT 8, TRAILING EDGE LOWER SURFACE WAS REPAIRED IAW SRM 57-43-02-2R PAG   1,FIG 201 AND SRM 51-70-10-2R PAG 150, 163 FIG 202 REV 85 DEC 15/2022.
